# SDR QXEA2018031900097

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,880 hours, 40,510 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0221
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 29,895 hours, 128,884 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION WARNING DURING CLIMB OUT.  ACCOMPLISHED CABIN PRESSURIZATION WARNING CHECKLIST.  CABIN PRESSURIZATION WORKS WELL IN MANUAL MODE. CABIN AUTO PRESSURE CONTROL INOPERATIVE.   REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER IAW AMM 21-31-06-000-801/400-801. OPS CHECKED GOOD.
